Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Powers in eighth-groups


Author: Seymour Lipschutz
Journal: Proc. Amer. Math. Soc. 16 (1965), 1105-1106
MSC: Primary 20.10
DOI: https://doi.org/10.1090/S0002-9939-1965-0181667-1
MathSciNet review: 0181667
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Greenberg, Discrete groups of motions, Canad. J. Math. 12 (1960), 415-426. MR 0115130 (22:5932)
  • [2] M. Greendlinger, On Dehn's algorithm for the conjugacy and word problems, with applications, Comm. Pure Appl. Math. 13 (1960), 641-677. MR 0125020 (23:A2327)
  • [3] S. Lipschutz, An extension of Greendlinger's results on the word problem, Proc. Amer. Math. Soc. 15 (1964), 37-43. MR 0160808 (28:4018)
  • [4] B. Reinhart, Algorithms for Jordan curves on compact surfaces, Ann. of Math. (2) 75 (1962), 209-222. MR 0150740 (27:727)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.10

Retrieve articles in all journals with MSC: 20.10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1965-0181667-1
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society